MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) QUADRA ASSURA MP (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) QUADRA ASSURA MP (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3269-40
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is included in the battery performance alert advisory issued by abbott on 28 august 2017.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Following the battery performance alert (bpa) advisory, a bpa was received by the clinician and awaiting explant.There were no patient consequences.
 
Additional Manufacturer Narrative
Additional information: the results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
New information received notes that the device was explanted and replaced following the battery performance alert (bpa) advisory.The patient was stable after the procedure.
 
Additional Manufacturer Narrative
Premature battery depletion was confirmed by analysis.A device evaluation was performed, and no sources of high current were noted.The cause of the premature battery depletion was consistent with li cluster formation.From these analyses, in the absence of high current draw, it is probable that the premature battery depletion was caused by a lithium cluster induced short circuit.Li clusters are a known depletion mechanism for these advisory products that has been investigated and associated with a field action in october 2016.

Brand Name
QUADRA ASSURA MP (DDQP+)
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9632351
Report Number2938836-2020-00585
Device Sequence Number19522031
Product Code NIK
UDI-Device Identifier05414734505703
UDI-Public05414734505703
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2014
Device Model NumberCD3269-40
Device Catalogue NumberCD3269-40
Device Lot Number4107163
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer02/07/2020
07/13/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date02/07/2020
07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0004-2018; Z-0117-2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;